American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39B62) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Alexander Bendikov and Patrick Maheux. Nash type inequalities for fractional powers of non-negative self-adjoint operators. Trans. Amer. Math. Soc. 359 (2007) 3085-3097. MR 2299447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Qingtang Jiang. Multivariate matrix refinable functions with arbitrary matrix dilation. Trans. Amer. Math. Soc. 351 (1999) 2407-2438. MR 1650101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1